MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG INFUSOMAT ®; PUMP, INFUSION

B BRAUN MELSUNGEN AG INFUSOMAT ®; PUMP, INFUSION
Model Number 8713050
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).A follow-up report will be provided after the examination results are available.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Event or Problem Description
According to the customer: "infusomat space pump (asset no: 35934) alarmed infusion complete.Blood transfusion commenced at 14.12hrs.Staff nurse had programmed 276mls over 4hrs into the infusomat space pump.Blood transfusion was running at 69mls/hr.Infusion complete on pump but noted ?approximately half of the blood still in the bag.".
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.Corrected information d4 primary unique device identifier (udi) number.Additional information: d9 device returned to manufacturer h4 device manufacturer date.General information: complaint: (b)(4).Information to the sample: model: infusomat space, article number: 8713050, serial number/batch: (b)(6), software version: l030003, hours of operation: 41369, further information: n/a.Investigation results: history inspection: the device history files were read and analyzed.The device history files from 2024-09-21 were investigated.A space line was inserted and the infusion started with a rate of 69ml/h and a volume of 276ml about 4 hours at 14:17pm.At 18:04pm the infusion was stopped and a line change was performed and the infusion was continued.At 18:17pm the pre-alarm "vtbi near end occurred and two minutes later the infusion stopped and the line was extracted.At this time, 368,93ml was infused.No other abnormalities were found.Visual inspection: a visual inspection was performed.The cover caps on the screw pillars, and the technician seal (353-01-090) on the lower housing were intact and undamaged.The device is in a clean state and no visible damage are to locate.Functional inspection: a functional test was performed.The device passes the self-test.A space line was inserted, and the pump identified the line, and it could be selected from the menu.It was possible to put the pump in operation.Pressure inspection: in checking the downstream-sensor the electronic pressure cut-off and the mechanical pressure limitation of the device were tested, according to the requirements of the technical safety check.The device matches the required values and standards.All measured values are within our specification.Flow rate inspection: a delivery accuracy measurement according to iec 60601-2-24 was arranged.Here a nominal flow rate of 100 ml/h was chosen.The assessed average deviation "a" of the second operating hour was measured and resulted in a value of -1,37%.((accuracy of set delivery rate should be: ± 5 % according to iec/en 60601-2-24) the device matches the required values and standards.All measured values are within our specification.Disassembling: during the investigation no faults could be detected, to investigate the inside of the device, only the upper housing was removed.No damage or soiling could be found.Judgment: the complaint could not be confirmed.Summing up all tests, the infusomat space operates within our specification.No product deviation.

Brand Name
INFUSOMAT ®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key20576608
Report Number9610825-2024-00781
Device Sequence Number15480231
Product Code FRN
UDI-Device Identifier04046963716745
UDI-Public(01)04046963716745(11)151009
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8713050
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown